# SDR NACA2025080500001

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,033 hours, 12,987 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2992
- Condition: Failed
- Location: Fuel Boost
- Part time: 4,488 hours, 1,365 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FWD FUEL PUMP PRESS LIGHT CAME ON. RAN THE QRH AND THE LIGHT WENT AWAY BUT IT CAME BACK ON PRIOR TO ENTERING OUR EEP. MI AT 1540 DUE TO LEFT FWD FUEL PUMP PRESSURE. REPLACED LEFT FWD BOOST PUMP IAW AMM 28-22-00 PERFORMED OPS CHECK PER AMM 28-22-00 BOTH OPS AND LEAK CHECK OKAY.
